# SDR SWAA2019021929817

- Difficulty date: January 24, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 500B TO BS 500D, LBL 23.  R&R PLATE PER SRM.
